# SDR CA141117001

- Difficulty date: November 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 23,883 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAXI OUT, A DEADHEADING ACFT EMPLOYEE NOTICED A BURNING ODOR IN THE AFT CABIN, THE F/A AGREED THAT WAS A STRONG BURNING RUBBER ODOR.  THE CREW ELECTED TO CALL THE FIRE TRUCKS OUT AND RETURN TO THE GATE.   NO SMOKE ODOR EVIDENT ON RTG.  BOTH ENGINES RUN FOR T/S.  NO ABNORMAL ODORS EVIDENT ON PACK RUNS AFTER ENGINE STARTS.
